# SDR DALA2017052304202

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,430 hours, 21,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WILL NOT ARM. FOUND LANYARD ON DOOR BUSTLE CAUGHT IN GIRT BAR. ADJUSTED LANYARD PER AMM 52-11. OPS CHK GOOD. A/C OK FOR SVC.
